UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1241

タイトル: On the Isomorphism Classes of Iwasawa Modules Associated to Imaginary Quadratic Fields with $λ = 2$
著者: Koike, Masanobu
発行日: 1999年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 6 (1999), No. 2, Page 371-396
抄録: Let $p$ be an odd prime number. Let $\varLambda = \Zp[[T]]$. We determine the $\varLambda$-isomorphism classes of finitely generated $\varLambda$-torsion $\varLambda$-modules with $λ = 2$ and $μ = 0$ which have no non-trivial finite $\varLambda$-submodule. We apply this classification to Iwasawa modules $X = \varprojlim A_n$ associated to the cyclotomic $\Zp$-extensions of imaginary quadratic fields and give some numerical examples.
URI: http://hdl.handle.net/2261/1241
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms060204.pdf207.52 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください